Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 2941615, 7 pages
https://doi.org/10.1155/2017/2941615
Research Article

Sharp Bounds for the General Sum-Connectivity Indices of Transformation Graphs

1School of Science, China University of Geosciences (Beijing), Beijing 100083, China
2School of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, China
3Department of Mathematics, Savannah State University, Savannah, GA 31404, USA
4School of Information and Technology, Yunnan Normal University, Kunming 650500, China
5Department of Mathematics, School of Natural Sciences (SNS), National University of Sciences and Technology (NUST), Sector H-12, Islamabad, Pakistan
6Department of Mathematical Sciences, College of Science, United Arab Emirates University, P.O. Box 15551, Al Ain, UAE
7Department of Applied Mathematics, Iran University of Science and Technology (IUST), Narmak, Tehran 16844, Iran

Correspondence should be addressed to Haiying Wang; moc.621@thcyhw

Received 12 July 2017; Revised 23 October 2017; Accepted 9 November 2017; Published 3 December 2017

Academic Editor: Chris Goodrich

Copyright © 2017 Haiying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiying Wang, Jia-Bao Liu, Shaohui Wang, et al., “Sharp Bounds for the General Sum-Connectivity Indices of Transformation Graphs,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 2941615, 7 pages, 2017. doi:10.1155/2017/2941615